Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

My blood pressure bounces up and down. It it can be for stress?

I am under a lot of stress with my sick parents right now . My blood pressure can go as high as 153 over 106. It does not stay there .It bounces up and down .I ve been to Doctors who say it is stress related .Do I need to be on medication? Is it a dangerous level. Please answer.Thank You
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  466
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Happy Christmas! Exercise is one of the best way. Yoga is one of the technique of exercise through which one can gain many things. One of the most prominent teacher is Mr. Ramdevji (Swami Ramdev) and another is Mr. Ravishankar (ShriShri Ravishankar). Their techniques will be a great help to you. They come every day on TV in "AASTHA" Channel of India " " Swami Ramdev,Swami Ramdev yoga,Swami Ramdev maharaj yoga,Baba Ramdev yoga Art of Living Foundation, The Promotes teachings of Sri Sri Ravi Shankar. ""
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor